# SDR SWAA2025061067194

- Difficulty date: May 3, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 57,299 hours, 34,643 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Elongated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT 2025-309094<[01] REPLACED FLOOR PANEL 140 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-05-0G-0 AND SRM 51-40-08-0G-0 AND DWG 453A2610 SHEET 9 REV: E. SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTED STEP 1 REPLACED FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-05-0G-0 AND SRM 51-40-08-0G-0 AND DWG 453A2610 SHEET 9 REV: E. SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-05-0G-0 AND SRM 51-40-08-0G-0 AND DWG 453A2610 SHEET 9 REV: E. SEE INDIVIDUAL SIGN OFF BELOW
